# SDR DHL9980647C

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 2653848501
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, F/O SIDE AT FLOOR LEVEL, PTC CENTERING CABLE IS FRAYED.  REMOVED AND REPLACED CABLE ASSY (PTC REACTION) IAW DC8 MM 27-30-0 PG 503, RIG AND OPS CK IAW DC8 MM 27-30-0.  N/R CARD NR 0998.
